Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 24, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Beta ensembles, stochastic Airy spectrum, and a diffusion
José A. Ramírez, Brian Rider and Bálint Virág.
J. Amer. Math. Soc. 24 (2011), 919-944
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813333
A proof of the positive density conjecture for integer Apollonian circle packings
Jean Bourgain and Elena Fuchs.
J. Amer. Math. Soc. 24 (2011), 945-967
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813334
Hall algebras and curve-counting invariants
Tom Bridgeland.
J. Amer. Math. Soc. 24 (2011), 969-998
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813335
Density of positive Lyapunov exponents for $\mathrm{SL}(2,\mathbb{R})$-cocycles
Artur Avila.
J. Amer. Math. Soc. 24 (2011), 999-1014
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813336
On the “main conjecture” of equivariant Iwasawa theory
Jürgen Ritter and Alfred Weiss.
J. Amer. Math. Soc. 24 (2011), 1015-1050
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813337
Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$
Simon Marshall.
J. Amer. Math. Soc. 24 (2011), 1051-1103
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813338
Finite subgroups of algebraic groups
Michael J. Larsen and Richard Pink.
J. Amer. Math. Soc. 24 (2011), 1105-1158
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813339
Convex integration for a class of active scalar equations
R. Shvydkoy.
J. Amer. Math. Soc. 24 (2011), 1159-1174
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813340
W$^{{}*}$–superrigidity for Bernoulli actions of property (T) groups
Adrian Ioana.
J. Amer. Math. Soc. 24 (2011), 1175-1226
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813341